# SDR UPS01837144

- Difficulty date: October 6, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 577991641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 STA 70-120 LONG 31R FINGER DOUBLER IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5779916, AND SRM 51-1-20D, 51-1-21.
